Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2009 (2009), Article ID 370765, 11 pages
http://dx.doi.org/10.1155/2009/370765
Research Article

Numerical Solutions of the Generalized Burgers-Huxley Equation by a Differential Quadrature Method

1Department of Mathematics, Faculty of Art and Science, Pamukkale University, 20070 Denizli, Turkey
2Department of Civil Engineering, Faculty of Engineering, Pamukkale University, 20070 Denizli, Turkey

Received 29 July 2008; Accepted 26 January 2009

Academic Editor: Francesco Pellicano

Copyright © 2009 Murat Sari and Gürhan Gürarslan. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Murat Sari and Gürhan Gürarslan, “Numerical Solutions of the Generalized Burgers-Huxley Equation by a Differential Quadrature Method,” Mathematical Problems in Engineering, vol. 2009, Article ID 370765, 11 pages, 2009. doi:10.1155/2009/370765